# SDR AALA202507213532

- Difficulty date: July 13, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 35,322 hours, 15,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A7580U35
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT INTERCOSTAL AT BS 927, S27L. REPLACED INTERCOSTAL PER SRM 51-40-02.
